# SDR SWIA201438484

- Difficulty date: June 9, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 21,834 hours, 19,506 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LOWER OTBD FIXED PANEL CHAFED.  C-CHECK, REPAIRED LT LOWER FIXED AILERON OTBD PANEL IAW STS EA.
